# SDR DALA1034535532

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 900 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND LOWER FUSELAGE FAIRING SUPPORT AT STA 900 BETWEEN STR 26L TO STR 26R AND 6 O`CLOCK HAS CORROSION.  BLENDED-OUT CORRODED AREAS IAW SRM 51-10-01, DIMENSIONS OF BLENDED-OUT AREAS WHICH WERE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71 FIG 101.  ACCOMPLISHED A HEFC INSP TO BLEND OUT AREAS IAW NTM 51-00-19, PT6, NO CRACK INDICATION NOTED. REPAIRED THE 3 OUT OF LIMITS AREAS IAW NWA REPAIR DOC 09A51-37496.
